Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Red bump on the butt with brown dot in the middle, painful to touch. Cause and cure?

Two days ago a red bump appeared on my butt it was about the size of a pea. then yesterday/today it grew to the size of a quarter and has a brown dot in the middle. its very painful when i touch/sit, as well as doing excersizes. my initial thought was a pimple but with the brown spot in the middle mabye its a spider bite? i dont know so i came here to ask you!
Asked On : Sat, 22 Sep 2012
Answers:  1 Views:  393
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi....i am dr manoj
pimple never happens on the butt...what you are getting may be a insect bite or just a infection of the hair follicle....folliculitis...if its spread beneath the underneath skin,it leads to furuncle...this is like a big boil with the oozing center...dont worry...just a apply a plain antibiotic containing fusidic acid twice daily and it will go in few days....
Answered: Sat, 22 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor